# SDR AWXA200700314

- Difficulty date: February 18, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 65140796
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - L1 DOOR CUT OUT AFT LOWER STOP FITTING, UPPER FASTENER HOLE CRACKED, BS 348.2, S16L.  REPLACED L1 DOOR CUT OUT AFT LOWER STOP FITTING, BS 348.2, S16L IAW B737-300 SRM 51-40-02.
